Differenziazione stocastica non-anticipativa e applicazioni alle coperture a varianza minima.

Giulia Di Nunno

Bollettino dell'Unione Matematica Italiana (2004)

  • Volume: 7-A, Issue: 3, page 491-494
  • ISSN: 0392-4033

How to cite

top

Di Nunno, Giulia. "Differenziazione stocastica non-anticipativa e applicazioni alle coperture a varianza minima.." Bollettino dell'Unione Matematica Italiana 7-A.3 (2004): 491-494. <http://eudml.org/doc/289393>.

@article{DiNunno2004,
abstract = {},
author = {Di Nunno, Giulia},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {12},
number = {3},
pages = {491-494},
publisher = {Unione Mastematica Italiana},
title = {Differenziazione stocastica non-anticipativa e applicazioni alle coperture a varianza minima.},
url = {http://eudml.org/doc/289393},
volume = {7-A},
year = {2004},
}

TY - JOUR
AU - Di Nunno, Giulia
TI - Differenziazione stocastica non-anticipativa e applicazioni alle coperture a varianza minima.
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/12//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 3
SP - 491
EP - 494
AB -
LA - ita
UR - http://eudml.org/doc/289393
ER -

References

top
  1. BENTH, F.E., DI NUNNO, G., LØKKA, A., ØKSENDAL, B. e PROSKE, F., Explicit representation of the minimal variance portfolio in markets driven by Lévy processes, Mathematical Finance, 13 (2003), 55-72. 
  2. DI NUNNO, G., Stochastic integral representations, stochastic derivatives and minimal variance hedging, Stochastics and Stochastics Reports, 73 (2002), 181-198. Zbl1009.60045
  3. DI NUNNO, G., Random fields evolution: non-anticipating integration and differentiation, Theory of Probability and Mathematical Statistics, 66 (2002), 82-94. Zbl1027.60045
  4. DI NUNNO, G., ØKSENDAL, B. e PROSKE, F., White noise analysis for Lévy processes. To appear in Journal of Functional Analysis, 206 (2004), 109-148. Zbl1078.60054
  5. DI NUNNO, G. e ROZANOV, Y.A., On stochastic integration and differentiation, Acta Applicandae Mathematicae, 58 (1999), 231-235. Zbl0949.60061
  6. FÖLLMER, H. e SCHWEIZER, M., Hedging of contingent claims under incomplete information, Applied Stochastic Analysis, 5, Gordon and Breach, 1991. 
  7. JACOD, J. e SHIRYAEV, A.N., Limit Theorems for Stochastic Processes, Springer-Verlag, 1987. Zbl0635.60021
  8. LÉON, J.A., SOLÉ, J.L., UTZET, F. e VIVES, J., On Lévy processes, Malliavin Calculus and market models with jumps, Finance and Stochastics, 6 (2002), 197-225, 5538-5574. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.